Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 74, NWS Austin/San Antonio, TX

May 20, 20114 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 20, 2011, 8:59 PM CDT for 4 counties in Texas. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2011, 8:59 PM CDT (01:59 UTC)
Expired
May 20, 2011, 10:00 PM CDT
In force
61 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 38 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 9:15 PM CDTHAIL 1.754 Se Elgin, TXGOLFBALL SIZE HAIL SOUTHEAST OF ELGIN JUST EAST OF HIGHWAY 95
May 20, 9:17 PM CDTHAIL 11 Wsw Elgin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:28 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-251 m²/s²
0-3 km storm-relative helicity
-100 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WUUS54 KEWX 210159
SVREWX
TXC021-287-453-491-210300-
/O.NEW.KEWX.SV.W.0074.110521T0159Z-110521T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BASTROP COUNTY...
  NORTHWESTERN LEE COUNTY...
  EAST CENTRAL TRAVIS COUNTY...
  SOUTHEASTERN WILLIAMSON COUNTY...

* UNTIL 1000 PM CDT.

* AT 855 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR COUPLAND...OR 6 MILES NORTHWEST OF ELGIN...AND
  MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE FEDOR...LEXINGTON AND
  TANGLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3032 9687 3030 9750 3049 9753 3061 9720
      3048 9715 3056 9701 3057 9696 3055 9694
TIME...MOT...LOC 0200Z 251DEG 24KT 3044 9739

$$
2 follow-up statements
144 
WWUS54 KEWX 210230
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 PM CDT FRI MAY 20 2011

TXC021-287-453-491-210300-
/O.CON.KEWX.SV.W.0074.000000T0000Z-110521T0300Z/
WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX-
930 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL BASTROP...NORTHWESTERN LEE...EAST CENTRAL TRAVIS
AND SOUTHEASTERN WILLIAMSON COUNTIES...

AT 924 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES NORTHWEST
OF BLUE...OR 13 MILES SOUTHEAST OF TAYLOR...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LEXINGTON AND TANGLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN ELGIN WITH THIS STORM. 
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3034 9704 3030 9750 3061 9720 3048 9715
      3056 9701 3057 9696 3055 9694
TIME...MOT...LOC 0229Z 251DEG 24KT 3050 9718

$$
128 
WWUS54 KEWX 210243
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 PM CDT FRI MAY 20 2011

TXC491-210253-
/O.CAN.KEWX.SV.W.0074.000000T0000Z-110521T0300Z/
WILLIAMSON TX-
943 PM CDT FRI MAY 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON COUNTY
IS CANCELLED...

LAT...LON 3034 9704 3030 9750 3046 9714 3056 9701
      3057 9696 3055 9694
TIME...MOT...LOC 0243Z 281DEG 14KT 3053 9699 3003 9759

$$

TXC021-287-453-210300-
/O.CON.KEWX.SV.W.0074.000000T0000Z-110521T0300Z/
TRAVIS TX-LEE TX-BASTROP TX-
943 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL BASTROP...NORTHWESTERN LEE AND EXTREME EAST CENTRAL
TRAVIS COUNTIES...

AT 936 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM TANGLEWOOD TO 26 MILES SOUTHWEST OF ELGIN...OR
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF LEXINGTON TO 11 MILES 
SOUTH OF AUSTIN BERGSTROM AIRPORT...MOVING EAST AT 15 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE BLUE.

LAT...LON 3034 9704 3030 9750 3046 9714 3056 9701
      3057 9696 3055 9694
TIME...MOT...LOC 0243Z 281DEG 14KT 3053 9699 3003 9759

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:57 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 20, 6:57 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT FRI MAY 20 2011

.UPDATE...
TO REMOVE REMAINING COUNTIES FROM SEVERE THUNDERSTORM WATCH 313.

.DISCUSSION...
CONVECTION CONTINUES TO DECREASE THIS EVENING...AND THE THREAT FOR
SEVERE THUNDERSTORMS HAS DIMINISHED. HAVE REMOVED THE REMAINING
COUNTIES FROM SEVERE THUNDERSTORM WATCH 313. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS ARE STILL POSSIBLE THROUGH THIS EVENING
ACROSS EASTERN PORTIONS OF THE REGION.

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT FRI MAY 20 2011/

DISCUSSION...
SEE AVIATION DISCUSSION.

AVIATION...
SHOWERS AND THUNDERSTORMS ARE DIMINISHING THIS EVENING...BUT ARE
STILL POSSIBLE AT KAUS THROUGH 02Z. OTHERWISE...EXPECT MVFR CIGS
TO DEVELOP AT I-35 TERMINALS AROUND 03Z WITH MVFR VSBYS IN
HAZE/MIST POSSIBLE BETWEEN 06-15Z. IMPROVEMENT SATURDAY WILL BE
SLOW...TO VFR BY EARLY AFTERNOON. ISOLATED THUNDERSTORMS ARE
POSSIBLE NEAR I-35 TERMINALS SATURDAY AFTERNOON/EVENING...BUT
COVERAGE WILL BE ISOLATED. AT KDRT...VFR CONDITIONS ARE FORECAST
TO PERSIST EXCEPT FOR A BRIEF WINDOW BETWEEN 11-14Z WHEN MVFR
CONDITIONS ARE POSSIBLE.

PREV DISCUSSION... /ISSUED 554 PM CDT FRI MAY 20 2011/

DISCUSSION...
CONVECTIVE ACTIVITY IS BEGINNING TO WANE AS REGIONAL CAPE VALUES
HAVE DROPPED OFF DRAMATICALLY OVER THE LAST HOUR OR SO. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THIS
EVENING MAINLY ALONG AND EAST OF HIGHWAY 281. HOWEVER...THE THREAT
FOR SEVERE THUNDERSTORMS APPEARS TO BE LIMITED TO THE NORTHEASTERN
TIER OF THE CWA. THEREFORE HAVE CANCELLED THE SEVERE THUNDERSTORM
WATCH FOR ALL COUNTIES...EXCEPT...TRAVIS...WILLIAMSON...BASTROP...AND
LEE. THE SEVERE THUNDERSTORM WATCH FOR THESE FOUR COUNTIES
CONTINUES UNTIL 8 PM.

PREV DISCUSSION... /ISSUED 332 PM CDT FRI MAY 20 2011/

DISCUSSION...
LINES OF STORMS ARE DEVELOPING ALONG AND EAST OF THE DRY-LINE MAINLY
AFFECTING THE NORTHEASTERN HILL COUNTRY FROM LLANO TO LOCKHART TO
BASTROP LINE. THESE STORMS WILL CONTINUE TO PROPAGATE EAST NORTHEAST
THIS AFTERNOON AND EVENING. SOME OF THESE STORMS HAVE ALREADY
PRODUCED NICKEL SIZE HAIL(.88 INCH) OVER THE NORTHERN PART OF LLANO
COUNTY.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM THIS EVENING FOR
MUCH OF THE NORTHERN HILL COUNTRY AND FAR EASTERN COUNTIES OF SOUTH
CENTRAL TEXAS. THE MAIN THREATS OF THESE STORMS ARE LARGE HAIL AND
DAMAGING WINDS.

AS OF 300 PM...THE EASTERN HALF OF SOUTH CENTRAL TEXAS WAS REPORTING
DEW POINT TEMPS AROUND THE MID 60S AND LOW 70S WHILE UNSTABLE
CONDITIONS ALOFT ARE FAVORABLE FOR ISOLATED STRONG TO SEVERE STORMS.
WEATHER CONDITIONS SHOULD BEGIN TO IMPROVE LATE TONIGHT AS STORMS
MOVE EASTWARD AND AWAY FROM SOUTH CENTRAL TEXAS.

ANOTHER...ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ON
SATURDAY AFTERNOON AS DRY-LINE APPROACHES HIGHWAY 83...LEAVING MOST
OF THE EASTERN HALF OF SOUTH CENTRAL TEXAS UNDER THE INFLUENCE OF
ABUNDANT WARM/MOIST AIRMASS. BY SUNDAY...SOME LINGERING SHOWERS OR
STORMS ARE POSSIBLE MAINLY ACROSS THE EDWARDS PLATEAU DURING THE
LATE AFTERNOON/EVENING HOURS.

FOR MONDAY AND TUESDAY...EXPECT PARTLY CLOUDY SKIES ACROSS MUCH OF
THE AREA WITH DAYTIME TEMPS AROUND THE LOW 90S AND NEAR 100 ACROSS
THE RIO GRANDE PLAINS.

ON WEDNESDAY...A PACIFIC COLD FRONT IS EXPECTED TO COME ACROSS SOUTH
CENTRAL TEXAS. HAVE INTRODUCED A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY ACROSS THE SOUTHEASTERN COUNTIES. ONCE THE
FRONT PASSES ON WEDNESDAY...DRY AND STABLE WEATHER CONDITIONS ARE
ANTICIPATED FOR THE REMAINDER OF THE WEEK INCLUDING THE NEXT
UPCOMING WEEKEND.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS WESTERN VAL
VERDE COUNTY AS RELATIVE HUMIDITIES DROP TO THE TEENS AND 20S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  94  74  93  73 /  50  20  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  94  75  92  73 /  50  20  20  10  10
NEW BRAUNFELS MUNI AIRPORT     71  93  73  92  74 /  50  20  20  10  10
BURNET MUNI AIRPORT            68  92  71  88  71 /  50  20  20  20  10
DEL RIO INTL AIRPORT           63  96  75  95  74 /  10  10  10  20  10
GEORGETOWN MUNI AIRPORT        71  92  73  90  72 /  50  20  20  20  10
HONDO MUNI AIRPORT             66  96  73  95  75 /  30  10  20  10  10
SAN MARCOS MUNI AIRPORT        72  92  75  91  75 /  50  20  20  10  10
LA GRANGE - FAYETTE REGIONAL   74  92  75  90  75 /  50  20  20  10  10
SAN ANTONIO INTL AIRPORT       71  92  75  92  75 /  40  10  20  10  10
STINSON MUNI AIRPORT           71  95  75  94  76 /  40  10  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...11
SYNOPTIC/GRIDS...25
PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, May 20, 7:03 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT FRI MAY 20 2011

TXZ171>173-183>194-202>209-217>225-228-220015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
703 PM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE WILL BE ELEVATED FIRE WEATHER CONDITIONS OVER THE WESTERN
COUNTIES SATURDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 20, 8:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             DRIFTWOOD               30.12N  98.03W
05/20/2011  E1.00 INCH       HAYS               TX   PUBLIC

            NICKEL TO QUARTER SIZE HAIL

&&

EVENT NUMBER EWX1100206

AKF
Local storm report, May 20, 8:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             2 ESE BEE CAVE          30.30N  97.93W
05/20/2011  E0.75 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1100207

CJM
Local storm report, May 20, 8:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             4 NNW AUSTIN            30.36N  97.78W
05/20/2011  M0.50 INCH       TRAVIS             TX   ASOS

            PEA TO MARBLE SIZE HAIL THAT LASTED 4 MINUTES.

&&

EVENT NUMBER EWX1100208

CJM
Special weather statement, May 20, 8:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 PM CDT FRI MAY 20 2011

TXZ173-192>194-210230-
BASTROP-LEE-TRAVIS-WILLIAMSON-
840 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BASTROP...
NORTHWESTERN LEE...EASTERN TRAVIS AND SOUTHEASTERN WILLIAMSON
COUNTIES UNTIL 930 PM CDT...

AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THORNDALE TO
AUSTIN...AND MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  AUSTIN BERGSTROM INT AP...
  ELGIN...
  COUPLAND...
  MANOR...
  NOACK...
  BEYARSVILLE...
  DEL VALLE...
  WEBBERVILLE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 20, 8:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             4 NNE AUSTIN            30.36N  97.73W
05/20/2011  M0.25 INCH       TRAVIS             TX   COCORAHS

&&

EVENT NUMBER EWX1100209

AKF
Local storm report, May 20, 8:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
845 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             TANGLEWOOD FOREST       30.17N  97.84W
05/20/2011  M0.25 INCH       TRAVIS             TX   COCORAHS

&&

EVENT NUMBER EWX1100210

AKF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Hays, Travis, Williamson41 min
May 20, 8:04 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis26 min
May 20, 8:27 PM CDTSevere Thunderstorm WarningEWXCaldwell, Hays, Travis23 min
May 20, 8:58 PM CDTSevere Thunderstorm WarningEWXHays, Travis32 min
May 20, 9:22 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee, Travis38 min
May 20, 10:02 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell43 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays43 min
May 21, 4:58 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano, Williamson47 min
May 21, 5:44 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson46 min
May 21, 6:00 PM CDTAreal Flood AdvisoryEWXBurnet, Llano2 hr
May 21, 6:00 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano45 min
May 21, 6:29 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson46 min
May 21, 6:52 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson38 min
May 21, 6:59 PM CDTTornado WarningEWXBurnet31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.